31 Oct 2010
No, it is not listed as a possible side effect, but it can not be ruled out as all lists of possible of side effects are not complete.-
I suggest you contact your doctor on tuesday and discuss what you are experiencing, or in the mean time contact you pharmacist and ask him / her.-
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking nabumetone and seek medical attention or call your doctor at once if you have any of these serious side effects:
chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
black, bloody, or tarry stools;
coughing up blood or vomit that looks like coffee grounds;
swelling or rapid weight gain;
urinating less than usual or not at all;
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
fever, sore throat, and headache with a severe blistering, peeling, and red skin rash; or
bruising, severe tingling, numbness, pain, muscle weakness.
Less serious side effects may include:
upset stomach, mild heartburn or stomach pain, diarrhea, constipation;
dizziness, headache, nervousness;
skin itching or rash;
blurred vision; or
ringing in your ears.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may report side effects to FDA at 1-800-FDA-1088.
- Relafen Information for Consumers
- Relafen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Relafen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently had eye surgery in my left eye and was prescribed to take Nevanac 3 times a day, I have been taking it for about two months now and have ...
1 answer • 24 May 2010
going down my leg. Could this be a side affect? No injury to that area.
2 answers • 27 May 2010
... Aug. He prescribed Relafen as an anti-inflammatory after the surgery. Is this common? Seems like it is an all cure to him
0 answers • 23 Aug 2011
I just started Relafen last night due to arthritis... after my 750mg dose today I feel very flu like
... and anxious... is this a normal side effect?
1 answer • 5 Nov 2013
My GP prescribed me Fucithalmic ointment for my left eye coz I had slight reddish eye n i felt a bit swollen.after 1 week still he same so i wet to ...
1 answer • 21 Feb 2014